# SDR REXA201200022

- Difficulty date: December 30, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 18,086 hours, 15,374 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR IDG NR 2 CAUTION MSG INTERMITTENT ON CLIMBOUT.
